Alert archive / Pennsylvania / Areal Flood Warnings in 2014
Areal Flood Warning 21, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this areal flood warning at May 27, 2014, 9:07 PM EDT for Allegheny County, Beaver County, Pennsylvania. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2014, 9:07 PM EDT (01:07 UTC)
- Expired
- May 28, 2014, 3:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Beaver County, PA
The radar
The Pittsburgh radar (KPBZ), 26 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 12:20 AM EDT | FLOOD | Boyce, PA | INTERSECTION OF MAYVIEW ROAD AND BOYCE ROAD IS FLOODED FROM CREEK OVERFLOW |
| May 28, 12:25 AM EDT | FLOOD | West Library, PA | CHURCH STREET IN SOUTH PARK TOWNSHIP IS STARTING TO FLOOD |
| May 28, 12:57 AM EDT | FLOOD | 1 S West Library, PA | FLOODED ROADWAY ON TRAX ROAD NEAR STATE ROUTE 88 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
351
WGUS41 KPBZ 280107
FLWPBZ
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
907 PM EDT TUE MAY 27 2014
PAC003-007-280700-
/O.NEW.KPBZ.FA.W.0021.140528T0107Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
907 PM EDT TUE MAY 27 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLOOD WARNING FOR...
ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
BEAVER COUNTY IN WESTERN PENNSYLVANIA...
* UNTIL 300 AM EDT
* AT 900 PM EDT...RADAR INDICATED MORE HEAVY RAIN MOVING INTO BEAVER
AND ALLEGHENY COUNTIES. ESTIMATES SHOW AN INCH TO INCH AND A HALF
OF RAIN HAS ALREADY FALLEN THIS EVENING. ANOTHER HALF TO ONE INCH
IS ANTICIPATED.
COUNTY OFFICIALS REPORT THAT ..AND THAT SOME LOW LYING SPOTS ON
ROADS IN PITTSBURGH HAVE FLOODED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4058 7977 4053 7970 4044 7970 4038 7977
4024 7981 4023 7978 4022 7979 4020 7987
4021 7995 4023 7997 4025 7992 4033 8018
4048 8036 4048 8042 4071 8040 4069 8015
4067 8015 4067 7969 4063 7969
$$
153 follow-up statements
408
WGUS81 KPBZ 280126
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
926 PM EDT TUE MAY 27 2014
PAC003-007-280700-
/O.CON.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-
926 PM EDT TUE MAY 27 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR BEAVER
AND ALLEGHENY COUNTIES...
AT 920 PM EDT SHOWERS WITH HEAVY RAIN CONTINUED TO MOVE INTO BEAVER
AND AND ALLEGHENY COUNTIES. PREVIOUS ESTIMATES SHOW AN INCH TO INCH
AND A HALF OF RAIN HAS ALREADY FALLEN THIS EVENING OVER PARTS OF
SOUTHERN BEAVER AND ALLEGHENY COUNTIES. ANOTHER HALF TO ONE INCH
IS ANTICIPATED.
COUNTY OFFICIALS REPORT THAT SOME LOW LYING SPOTS ON ROADS IN
PITTSBURGH HAVE FLOODED. THESE ROADS INCLUDE MCARDLE ROADWAY...GASS
AND GOLF DRIVE...ROS ROADWAY...AND PARTS OF BIGELOW BOULEVARD
BETWEEN TOWN AND HERRON.
THIS FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED. ALL INTERESTED PARTIES IN LOW LYING AREAS OF BEAVER AND
ALLEGHENY COUNTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4058 7977 4053 7970 4044 7970 4038 7977
4024 7981 4023 7978 4022 7979 4020 7987
4021 7995 4023 7997 4025 7992 4033 8018
4048 8036 4048 8042 4071 8040 4069 8015
4067 8015 4067 7969 4063 7969
$$
15584
WGUS81 KPBZ 280513
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
113 AM EDT WED MAY 28 2014
PAC007-280518-
/O.CAN.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-
113 AM EDT WED MAY 28 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR BEAVER COUNTY...
LAT...LON 4058 7977 4055 7977 4053 7970 4044 7970
4037 7978 4022 7980 4020 7987 4021 7995
4023 7997 4025 7992 4026 7992 4034 8017
4048 8036 4061 8018 4061 8014 4067 8015
4067 7969 4063 7969
$$
PAC003-280700-
/O.CON.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
113 AM EDT WED MAY 28 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR ALLEGHENY
COUNTY...
AT 108 AM EDT COUNTY OFFICIALS REPORT THAT FLOODING IS STILL
OCCURRING IN ALLEGHENY COUNTY. INTERSECTION OF MAYVIEW ROAD AND
BOYCE ROAD IS FLOODED FROM CREEK OVERFLOW IN THE TOWN OF BOYCE.
CHURCH STREET IN SOUTH PARK TOWNSHIP IS FLOODED. TRAX ROAD NEAR
STATE ROUTE 88 HAS BEEN FLOODED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROAD. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4058 7977 4055 7977 4053 7970 4044 7970
4037 7978 4022 7980 4020 7987 4021 7995
4023 7997 4025 7992 4026 7992 4034 8017
4048 8036 4061 8018 4061 8014 4067 8015
4067 7969 4063 7969
$$
24434
WGUS81 KPBZ 280659
FLSPBZ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
259 AM EDT WED MAY 28 2014
PAC003-280709-
/O.EXP.KPBZ.FA.W.0021.000000T0000Z-140528T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-
259 AM EDT WED MAY 28 2014
...THE FLOOD WARNING WILL EXPIRE AT 300 AM EDT FOR ALLEGHENY
COUNTY...
ALTHOUGH AREAS AND ROADWAYS ALREADY FLOODED MAY SEE IMPACTS UNTIL
DAYBREAK...NO NEW FLOODING IS EXPECTED AND THE WARNING HAS BEEN LEFT
TO EXPIRE.
MOTORISTS AND THOSE OUT AND ABOUT ARE URGED TO USE EXTRA CAUTION.
HEED BARRICADES AND DO NOT DRIVE THROUGH AREAS WHERE WATER IS
FLOWING ACROSS THE ROAD.
LAT...LON 4058 7977 4055 7977 4053 7970 4044 7970
4037 7978 4022 7980 4020 7987 4021 7995
4023 7997 4025 7992 4026 7992 4034 8017
4048 8036 4061 8018 4061 8014 4067 8015
4067 7969 4063 7969
$$
88What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this areal flood warning went out at May 27, 8:58 PM EDT, 9 minutes earlier.
Area forecast discussion, May 27, 8:58 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 858 PM EDT TUE MAY 27 2014 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS INTO MIDWEEK. && .NEAR TERM /THROUGH WEDNESDAY/... CROSSING SHRTWVS AND OUTFLOW BOUNDARIES CONT TO BRING SCT-NMRS SHWRS AND TSTMS TO THE AREA. LACK OF SHEAR AND DCRG INSTBY THIS EVE SHOULD ALLOW FOR A GRDL DCRS IN COVG/INTENSITY OF THE CNVCTN. RECENT RADAR VIL LOOPS HAVE BEGUN TO SHOW A SLOW OVERALL DCRG TREND. A SFC BNDRY WL DROP SLOWLY S ACRS THE AREA LTR TNGT INTO WED. SCT SHWRS WL RMN ACRS THE AREA OVRNGT INTO WED MRNG BEFORE SOME DESTABILZATION BRINGS MORE CNVCTN WED AFTN. AGAIN WITH LACK OF SHEAR AND LOW LVLS OF INSTBY LCLY HVY RAIN WL BE THE MAIN CONCERN. TEMPS WL RMN ABV AVG THRU THE PD. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/... THE FRONT SAGS SOUTH WEDNESDAY NIGHT AND THURSDAY WITH HIGHEST POPS ACROSS THE SOUTHERN RIDGES AND ENDING BY LATE DAY THURSDAY. TEMPERATURES WILL COOL BACK TOWARD SEASONAL AVERAGES. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... A RIDGE OF HIGH PRESSURE WILL DOMINATE THE WEEKEND WITH SEASONAL TEMPERATURES. THE NEXT SYSTEM APPROACHES AND INCREASES THE CHANCE OF RAIN EARLY NEXT WEEK. LITTLE DIFFERENCES BETWEEN THE ECMWF AND GFS HAVE LED TO NO HIGHER THAN CHANCE POPS IN THE FORECAST FOR MON/TUE. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... CROSSING DISTURBANCES WL CONT TO BRING SCT SHWRS AND TSTMS THIS EVE...WITH CNVCTN GRDLY DMNSHG AS INSTBY DCRS. A SFC BNDRY WL APCH THE RGN TNGT WITH A FEW SHWRS PSBL MAINLY N OF PIT. MVFR CONDS IN FOG ARE EXPD TO DVLP OVRNGT INTO ERLY WED MRNG WITH LLVL MOISTURE IN PLACE. THIS MOISTURE IS EXPD TO LEAD TO MVFR CU DVLPMNT WED MRNG AS WELL. DESTABILIZATION BY WED AFTN WL BRING MORE NMRS SHWRS/TSTMS AND WL INCLUDE A VCTS MENTION IN THE TAFS ESP S OF I 80. .OUTLOOK.../WEDNESDAY NIGHT THROUGH SUNDAY/... A SLOW MOVG SFC BNDRY WL BRING PSBL RSTRNS IN SHWRS/TSTMS S OF I 80 WED EVE...AND S OF I 70 THU. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 07
Hazardous weather outlook, May 27, 9:13 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 913 AM EDT TUE MAY 27 2014 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-281315- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 913 AM EDT TUE MAY 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 7:01 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
701 PM EDT TUE MAY 27 2014
OHZ058-272330-
GUERNSEY OH-
701 PM EDT TUE MAY 27 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GUERNSEY COUNTY...
AT 700 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF SALT FORK STATE PARK...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.
LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE... SALT FORK STATE PARK...
OLD WASHINGTON... QUAKER CITY...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4014 8155 4007 8123 4001 8123 3996 8124
3995 8125 3995 8138 3993 8138 3993 8139
4002 8162
15Special weather statement, May 27, 7:59 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
759 PM EDT TUE MAY 27 2014
PAZ021-029-280045-
ALLEGHENY PA-WASHINGTON PA-
759 PM EDT TUE MAY 27 2014
...STRONG THUNDERSTORMS WILL AFFECT ALLEGHENY AND NORTHERN WASHINGTON
COUNTIES...
AT 755 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 2 MILES
WEST OF GIBSONIA TO 4 MILES EAST OF FLORENCE...MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEXFORD... SEWICKLEY... MOON...
FRANKLIN PARK... GIBSONIA... IMPERIAL...
PERRYSVILLE... ALLISON PARK... RUSSELLTON...
MCKEES ROCKS... OAKDALE... ETNA...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4042 7971 4038 7977 4030 7979 4028 7978
4028 7980 4026 7979 4022 7989 4045 8041
4067 8004 4067 7989 4062 7972 4059 7977
4056 7977 4053 7970
15Local storm report, May 27, 8:33 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
833 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG PITTSBURGH 40.44N 79.98W
05/27/2014 ALLEGHENY PA 911 CALL CENTER
LARGE TREE BLOCKING PEOPLES ROAD
&&
EVENT NUMBER PBZ1401417
XXSpecial weather statement, May 27, 8:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
852 PM EDT TUE MAY 27 2014
PAZ021-029-073>076-280130-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
852 PM EDT TUE MAY 27 2014
...STRONG THUNDERSTORMS WILL AFFECT EXTREME EAST CENTRAL
WASHINGTON...EXTREME SOUTHEASTERN ALLEGHENY...NORTHEASTERN FAYETTE
AND SOUTHERN WESTMORELAND COUNTIES...
AT 847 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
EAST OF JEANNETTE TO MONONGAHELA...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WEST NEWTON... MONESSEN... JEANNETTE...
DONORA... CHARLEROI... GREENSBURG...
BELLE VERNON... NEW STANTON... PERRYOPOLIS...
MOUNT PLEASANT... DONEGAL... CONNELLSVILLE...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4011 7918 4011 7920 4007 7926 3990 7940
3986 7941 3982 7936 3979 7936 3978 7936
3978 7938 3977 7937 3974 7940 4018 7998
4037 7953 4016 7914
15Local storm report, May 27, 8:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
857 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG PITTSBURGH 40.44N 79.98W
05/27/2014 ALLEGHENY PA PUBLIC
TREES DOWN BEDFORD AVE IN HILL DISTRICT.
&&
EVENT NUMBER PBZ1401418
XXLocal storm report, May 27, 8:58 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 PM EDT TUE MAY 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG PITTSBURGH 40.44N 79.98W
05/27/2014 ALLEGHENY PA 911 CALL CENTER
TREES DOWN ONTO WIRES IN SPRING GARDEN./RAMAGE ROAD
&&
EVENT NUMBER PBZ1401419
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:09 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 51 min |
| May 27, 8:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 41 min |
| May 27, 8:52 PM EDT | Special Weather Statement | PBZ | Westmoreland | 38 min |
| May 27, 9:42 PM EDT | Special Weather Statement | PBZ | Beaver | 48 min |
| May 27, 9:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 26 min |
| May 27, 10:19 PM EDT | Special Weather Statement | PBZ | Allegheny | 41 min |
| May 27, 11:27 PM EDT | Areal Flood Warning | PBZ | Fayette, Washington, Westmoreland | 3 hr |
| May 27, 11:32 PM EDT | Special Weather Statement | PBZ | Fayette | 58 min |
| May 27, 11:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 38 min |
| May 28, 12:38 AM EDT | Areal Flood Warning | PBZ | Washington | 4 hr |
| May 28, 4:19 AM EDT | Flash Flood Watch | PBZ | Allegheny, Beaver, Fayette, Greene, Washington, Westmoreland | 17 hr |
| May 28, 5:02 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 28 min |
| May 28, 5:22 PM EDT | Areal Flood Warning | PBZ | Washington | 3 hr |
| May 28, 5:53 PM EDT | Special Weather Statement | PBZ | Fayette | 52 min |
| May 28, 6:57 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 3 hr |
| May 28, 7:38 PM EDT | Areal Flood Warning | PBZ | Westmoreland | 3 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.